Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Is frequent urination a side-effect of excessive usage of black seed oil ?

Dear Sir, I am a 25 year old male. I have a problem and hope you can help me with it. I have been taking black seed for some weeks. I have been taking about 30 seeds in the morning with water and same in the evening. I have notice that i have to urinate more frequently. Sometimes i have to rush to the toilet just after having just urinated. Is it a side effect of taking too many black seeds?. Also what is the correct dosage of black seed to be taken on a daily basis?. Thanks
Asked On : Wed, 12 Oct 2011
Answers:  2 Views:  1924
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response

Thanks for writing to us.

Black seeds are a herbal medicine for hypertension which mainly acts by a diuretic effect. They do show drug interactions and side effects also like electrolyte imbalances. It is not appropriate to take any such medicines without proper medical supervision.

I hope this information has been both informative and helpful for you.


Dr. Praveen Tayal

Answered: Thu, 13 Oct 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
Black seed is a herbal product used for so many indications since years.
It has tendency to produce lowering the blood pressure might producing your problem.
It has got other side effects of allergic menifestations too.
I think you are taking very large dose causing your urinary problem.
Take one teaspoonful black seed powder mix with one tsf of honey daily.
It is a herbal product so requires more evaluation of its efficacy and safety.
Ok and bye.
Answered: Wed, 12 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor